ß-Shifts Have Unique Maximal Measure.
Monatshefte für Mathematik, Tome 85 (1978), pp. 189-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1978__85_177862,
author = {Franz Hofbauer},
title = {{\ss}-Shifts {Have} {Unique} {Maximal} {Measure.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {189--198},
year = {1978},
volume = {85},
zbl = {0384.28009},
url = {http://geodesic.mathdoc.fr/item/MOMA_1978__85_177862/}
}
Franz Hofbauer. ß-Shifts Have Unique Maximal Measure.. Monatshefte für Mathematik, Tome 85 (1978), pp. 189-198. http://geodesic.mathdoc.fr/item/MOMA_1978__85_177862/